Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I am a 36 year-old male and I have been put on Lamictal. Ever since, I have been experiencing severe headaches. Now, I know that anticonvulsants are usually good for treating headaches I can’t understand why lamictal is giving me one. I am pretty sure it is Lamictal because nothing else has changed since then. Is there anybody who is familiar with Lamictal? Thx

Loading...


Yeah, I was wondering the same thing and I called my doctor as I also developed a rash and I got pretty scared because I was told that one can develop Stevens-Johnson syndrome from Lamictal. Anyway, it seems that while other anticonvulsants can help you treat headache, lamictal gives you one. It can be minor headaches but also strong migraines. Unfortunately, one can never tell if the side effect will go away or not with Lamictal. Almost anything can influence this side effect. A change in dosage, diet or another medication may be helpful.
Reply

Loading...